# SDR R61A201207250385

- Difficulty date: July 25, 2012
- Submitted: July 28, 2012
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 14,197 hours, 11,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND CORROSION ON THE FORWARD LEFT INBOARD FUSELAGE SEAT TRACK EXTENSION.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LEFT INBOARD SEAT TRACK EXTENSION IAW EMB 175 SRM 51-43-01, 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
